Odile Favaron ; H. Karami ; S. M. Sheikholeslami - Total domination in K₅- and K₆-covered graphs

dmtcs:433 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 1 - https://doi.org/10.46298/dmtcs.433
Total domination in K₅- and K₆-covered graphsArticle

Authors: Odile Favaron 1; H. Karami 2; S. M. Sheikholeslami 2

  • 1 Laboratoire de Recherche en Informatique
  • 2 Department of Mathematics [Tabriz, Iran]

A graph G is Kr-covered if each vertex of G is contained in a Kr-clique. Let $\gamma_t(G)$ denote the total domination number of G. It has been conjectured that every Kr-covered graph of order n with no Kr-component satisfies $\gamma_t(G) \le \frac{2n}{r+1}$. We prove that this conjecture is true for r = 5 and 6.


Volume: Vol. 10 no. 1
Section: Graph and Algorithms
Published on: January 1, 2008
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 724 times.
This article's PDF has been downloaded 419 times.